MathSciNet Relay Station
MathSciNet bibliographic data
MR797044 (87e:58182) 58F25 (34C35)
Salamon, Dietmar Connected simple systems and the Conley index of isolated invariant sets. Trans. Amer. Math. Soc. 291 (1985), no. 1, 1–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement